# SDR ASOA03225

- Difficulty date: May 18, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2121 · Air Distribution Fan
- Part: Pressure Switch
- Part number: 1103P060301
- Condition: Inoperative
- Location: Fan
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH FROM AVL-ATL, THE FLIGHT ATTENDANT NOTICED A MIST AND UNUSUAL SMELL IN THE CABIN.  THE CREW ALSO NOTICED A FAINT OIL ODOR IN THE COCKPIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RT PACK TURBO FAN PRESSURE AND HEAR EXCHANGER OVERTEMP SWITCHES.  OPERATIONAL CHECKS GOOD AND AIRCRAFT OK FOR SERVICE.  (M)
